# SDR FDEA201404270873

- Difficulty date: April 27, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 60,090 hours, 19,572 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Part number: 647520191
- Part serial: AB2245
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RECEIVED ECAM WARNING, BLUE SYS RESERVOIR LOW DURING TAKEOFF ROLL.  REJECTED TAKEOFF.  ECAM RESERVOIR & OVERHEAD RESERVOIR FOR BLUE SYS BOTH SHOWED NORMAL.  SAME INTERMITTENT WARNING THROUGHOUT FLIGHT.  REPLACED QTY TRANSMITTER IAW MM 29-31-11-04. LEAK AND OPS CHECKED OK MM 29-31-11-04 AND MM 29-31-00-5.
